# SDR MYNR748K

- Difficulty date: January 14, 2004
- Submitted: January 27, 2004
- Operation: General aviation
- Aircraft: N3231T
- Make and model: Cessna 177
- Aircraft serial: 17700531
- Engine: Lyc O320*
- System (JASC): 2710 · Aileron Control System
- Part: Control Tube
- Part number: 176703013
- Condition: Worn
- Location: Aileron
- Part time: 2,675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL SHAFT, WHERE IT MOUNTS TO FIREWALL BEARING WAS RUSTED AND GROVED BEYOND LIMITS, REPLACED LT AND RT SHAFTS AND BEARINGS.  BEARING PN 0760633-1 END.
